# SDR 2008UALA02080

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,652 hours, 12,434 cycles
- Engine: Iae V2522A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Disconnected
- Location: O2 Mask Mic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE. FOUND WIRE PULLED OUT OF CONNECTOR THAT CONNECTS INSIDE THE BOX.  REPLACED THE O2 MASK STOWAGE BOX, OPS CHECKED NORMAL, NO LEAKS NOTED.
